# SDR CALA2019030100316

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 58530030011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORRODED STIFFENER FOUND ON NR 9583799 AT BS360 AND STRINGER 27L. STRINGER 27L WAS FOUND TO HAVE CORROSION AT AREA WHERE STIFFENER ATTACHES TO STRINGER. REMOVED CORRODED STRINGER SECTION AT BS 360 & STR 27L AND ACCOMPLISHED REPAIR OF STG 27L AS PER SRM 53-00-03 ,REP AIR 1, FIG. 205 FOR DETAILS SEE PARTIAL WORK (REMOVED AND REPLACED).
